IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Naofumi Yoshida (Komazawa Univ.)
Vice Chair Akiyoshi Matono (AIST), Yu Suzuki (Gifu Univ.)
Secretary Kosuke Takano (Kanagawa Inst. of Tech.), Hirotaka Niitsuma (Osaka Univ.)
Assistant Ken Honda (Komazawa Univ.), Hiroki Nomiya (Kyoto Inst. of Tech)

Conference Date Fri, Jun 24, 2022 14:30 - 18:30
Sat, Jun 25, 2022 10:00 - 17:15
Topics Social Computing 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on DE.

Fri, Jun 24 PM 
14:30 - 14:35
  14:30-14:35 Opening ( 5 min. )
Fri, Jun 24 PM 
14:35 - 16:05
(1) 14:35-15:20 [Invited Talk]
*
Izumi Masumura (Hiroshima TV)
(2) 15:20-16:05 [Invited Talk]
*
Atsushi Shimada (Kyushu Univ.)
  16:05-16:30 Break ( 25 min. )
Fri, Jun 24 PM 
16:30 - 18:30
(3) 16:30-18:30  
Sat, Jun 25 AM 
10:00 - 10:05
  10:00-10:05 Opening ( 5 min. )
Sat, Jun 25 AM 
10:05 - 11:05
(1) 10:05-10:25 Time Series Analysis of Shapley Values in Machine-Learning Regression DE2022-1 Kotaro Kuno, Yukari Shirota (GakushuinUniv)
(2) 10:25-10:45 The optimum signal approximation clarifying the importance of parallel world and a comment to ABC problem DE2022-2 Takuro Kida (Tokyo Tech.), Yuichi Kida (OHU Univ.)
(3) 10:45-11:05 Evaluation Method of Product Descriptions DE2022-3 Kenji Fukumoto, Risa Takeuchi (Konan Univ.), Hiroyuki Terada (Ochanoko-net), Masafumi Bato (Contact), Akiyo Nadamoto (Konan Univ.)
  11:05-11:20 Break ( 15 min. )
Sat, Jun 25 PM 
11:20 - 12:05
(4) 11:20-11:35 Estimating tweet directivity using linguistic features DE2022-4 Hidenori Kiyomoto, Kongmeng Liew, Shuntaro Yada, Shoko Wakamiya, Eiji Aramaki (NAIST)
(5) 11:35-11:50 Trend topic extraction visualization method for Twitter data DE2022-5 Tomoe Kuroki, Ryotaro Okada, Ayako Minematsu, Takafumi Nakanishi (Musashino Univ.)
(6) 11:50-12:05 TraEx: Traditional Arts & Crafts Event Recommendation System with Lifetime Experience for Regional Revitalization DE2022-6 Reo Nishizawa, Shiori Sasaki (MU)
  12:05-13:00 Break ( 55 min. )
Sat, Jun 25 PM 
13:00 - 14:30
(7) 13:00-14:30  
  14:30-14:45 Break ( 15 min. )
Sat, Jun 25 PM 
14:45 - 17:15
(8) 14:45-17:15  

Announcement for Speakers
General Talk (ロング)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
General Talk (ショート)Each speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address TC on Data Engineering ieicedeoglegups 


Last modified: 2022-05-10 11:32:52


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /  
 
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan